# SDR 9804749150

- Difficulty date: March 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8908E
- Make and model: Doug DC-9-14
- Aircraft serial: 45749
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND A SECTION OF WIRING FOR EMERGENCY EXIT FLOOR LIGHTING PULLED OUT AT FORWARD END OF CABIN.  MAINTENANCE INSTALLED NEW WIRE CONNECTION, OPERATIONAL CHECK OK.
